James Kelly - Directory - Christopher Newport University


James Kelly

Department of Mathematics

James Kelly

Assistant Professor

Luter Hall 355
(757) 594-7975


  • Ph D in Mathematics, Baylor University
  • BS in Mathematics, Angelo State University


I teach a wide variety of courses at all levels. I particularly enjoy teaching proof-based courses such as Proofs and Discrete Mathematics and Real Analysis.


Topology, continuum theory, and dynamical systems.

Selected Accomplishments

  • Journal Article, Academic Journal
    (2021). Entropy conjugacy for Markov multi-maps of the interval. Discrete and Continuous Dynamical Systems. Volume, 41. Issue, 5. Pages, 2071-2094.
  • Journal Article, Academic Journal
    (2021). Topological entropy of Markov set-valued functions. Ergodic Theory and Dynamical Systems. Volume, 41. Issue, 2. Pages, 321-337.
  • Journal Article, Academic Journal
    (2020). Linear operators with infinite entropy. Journal of Mathematical Analysis and Applications. Volume, 487. Issue, 2.
  • Journal Article, Academic Journal
    (2020). Direct Limits of Adele Rings and Their Completions. Rocky Mountain Journal of Mathematics. Volume, 50. Issue, 3. Pages, 1021-1043.
  • Journal Article, Academic Journal
    (2019). Endpoints of inverse limits for a family of set-valued functions. Topology Proceedings. Volume, 54. Pages, 271-282.
  • Journal Article, Academic Journal
    (2018). Markov set-vaued functions and their inverse limits. Topology and its Applications. Volume, 241. Pages, 101-114.
  • Journal Article, Academic Journal
    (2018). Chaotic Dynamics in a Family of Set-Valued Functions. Minnesota Journal of Undergraduate Mathematics. Volume, 3. Pages, 18.
  • Neville Fogarty, Brian Bradie, James Kelly, Sara Lenhart, "A No-Cost, All-Inclusive Statistics Course," Sponsored by Virtual Library of Virginia
quick edit report a problem